# SDR WRNA201000006

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N950AR
- Make and model: Doug MD-11F
- Aircraft serial: 48461
- Aircraft time: 64,133 hours, 14,634 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: ARH7054
- Condition: Failed
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB/CRUISE LEVEL 2 ALERT "AIL DEFLECTOR DISAGREE" ILLUMINATED.  QRH (QUICK REF HANDBOOK) PROCEDURES FOLLOWED, LIGHT REMAINED ON.  AIRCRAFT DUMPED APPROX. 48,400 LBS IF FUEL FOR APPROVED LANDING WEIGHT.  A/C RETURNED TO FIELD.  LANDING NORMAL.  MX FOUND BAD AILERON ACTUATOR, LEFT O/B ACTUATOR REPLACED.  OP'S CHECKED SATISFACTORY, A/C RETURNED TO SERVICE.
